# SDR FDEA201005161551

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102527
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT FRAME FLANGE AT STA 800, S-23R FOUND WITH DENT. DENTED FRAME FLANGE AT STA 800, S-23R REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5,   DETAIL 1, REV 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
